# SDR SWAA2019100137392

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 67,131 hours, 39,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113A370020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD AFT FLAP  UPPER SKIN DELAMINATED ON INBOARD END.    R&R R/H OUTBOARD AFT FLAP PER MM.
